# SDR UPS05444197

- Difficulty date: March 25, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S135610A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A CHECK EMERGENCY LIGHT IN CIRCULAR CEILING LIGHT WILL NOT TAKE A CHARGE.  REPLACED BATTERY PACK EMERGENCY LIGHT, OPS CHECKS OK.
